[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Novolog

email @ redacted wrote:

>I had trouble with a site going bad earlier tonight.  I had bolused 6.5 units 
>to correct a high without any luck.  So I gave myself an injection and 
>changed out the site.  I took that injection at 8:45 pm and my bg didn't 
>start to come down until 11:15 pm.  At 11:45 I took my bg again and I was on 
>the rise.  I bolused with the pump and now its another waiting game.  I don't 
>have any trouble with the Novolog unless I get really high, then I have 
>trouble getting the Novolog to bring my bg down.  It seems to take so long to 
>kick in when I'm bringing down a high.  By the time it started to bring down 
>the high, it ran out of steam.  I'm tired, I don't want to wait another two 
>and a half hours to see if this is going to work.  Any suggestions?
>for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
>send a DONATION http://www.Insulin-Pumpers.org/donate.shtml
I have been reading that it is a good idea to do an injection in the 
stomach area (for fastest absorption) when one experiences very high 
bgs.  It takes time to change the site.  So, by the time you are done 
changing your site your bg gets even worse.  I found out that rebounds 
take a lot more insulin to correct than the 'regular' high bg.

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml